MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Model Number 2112529
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 2: small white particulate floating in the bag after compounding.No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as event two of b.Braun medical inc.Internal report number (b)(4).One (1) sample was received for evaluation.The bag was visually inspected and no evidence of any particles were found in the bag.Afterwards, the sample was delivered to the biological laboratory for filtration on a black membrane, and no particles were found.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
41037
IT  41037
MDR Report Key9157058
Report Number9681240-2019-00073
Device Sequence Number16625445
Product Code KPE
UDI-Device Identifier04046964539121
UDI-Public(01)04046964539121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2021
Device Model Number2112529
Device Catalogue Number2112529
Device Lot Number19A23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2019
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1